Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 30, Number 2

All articles in this issue are freely accessible.

"Escape” from a potential well (part II)
R. Subramanian and R. E. Kronauer.
Quart. Appl. Math. 30 (1972), 127-142
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99734
On variational methods in finite and incremental elastic deformation problems with discontinuous fields
S. Nemat-Nasser.
Quart. Appl. Math. 30 (1972), 143-156
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99733
The buckling of a prestressed circular plate
Li-Chieh Chen.
Quart. Appl. Math. 30 (1972), 157-166
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99732
An expansion wave in the non-homentropic flows of Martin and Ludford
J. A. Steketee.
Quart. Appl. Math. 30 (1972), 167-181
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99731
Spherelike deformations of a balloon
Chien-Heng Wu.
Quart. Appl. Math. 30 (1972), 183-194
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99730
A table of solutions of the one-dimensional Burgers equation
Edward R. Benton and George W. Platzman.
Quart. Appl. Math. 30 (1972), 195-212
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 306736
On some probabilities in continuous random walk
Z. A. Melzak.
Quart. Appl. Math. 30 (1972), 213-218
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 348845
Energy propagation in a Cauchy elastic material
M. A. Hayes and R. S. Rivlin.
Quart. Appl. Math. 30 (1972), 219-222
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 305699
An extension of Liénard’s graphical construction
J. L. Brown Jr..
Quart. Appl. Math. 30 (1972), 223-226
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 309321
On the principles of equipresence and unification
R. S. Rivlin.
Quart. Appl. Math. 30 (1972), 227-228
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99729
Errata to the paper: Adventures in applied mathematics
C. L. Pekeris.
Quart. Appl. Math. 30 (1972), 233-233
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99728

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website